# SDR SWAA051033

- Difficulty date: April 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 60,135 hours, 56,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6128251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
